# SDR C8GA20090139A

- Difficulty date: June 8, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE RIGHT WING O/B AILERON IS DENTED ON THE UPPER T/E WEDGE. DAMAGED AREA WAS REMOVED, FABRICATED DOUBLER FROM 2024 T3 .012" DIM 4" DIA. INSTALLED HOT BOND REPAIR. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
